# SDR CALA2021061400870

- Difficulty date: June 14, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 67,731 hours, 24,542 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LANDING GEAR LEVER DOES NOT MOVE TO THE UP POSITION IN FLIGHT, I S FREE TO MOVE TO THE UP POSITION WHEN THE LOCK OVERRIDE IS USED RAN CHKLIST CLEANED MICRO/S STILL NOT EVER COME UP. EVEN WITH  O ER RIDE TRIGGER ITEM LOCKED BY TOMC MGR DUE TO EMERGENCY BEING DECLARED FOR LANDING. UNLOCKED FOR UPDATE. TROUBLE SHOT IAW FIM 32-30 TASK 813. REPLACED LANDING GEAR CONTROL LEVER MODULE IAW AMM 32-31-11. NO HELP CONDITION STILL EXISTS. WERE UNABLE TO ACCOMPLISH SYSTEM TEST AMM 32-31-00-730-802 AND GEAR POSITION INDICATING TEST AMM 32-61-00-710-801. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1100058  SN OFF 0441 IPC REFERENCE # 32-31-00 ACP. RII INSPECTION OF L/G CONTROL LEVER MODULE INSTALLATION & SECURITY, VERIFIED PART NO., NO FIX ON GEAR ISSUE, REF. AMM 32-31-11 AND GMM 09-25-05. PERFORMED FIM TASK 32-30 TASK 813 STEP F(3)B(3). VERIFIED LEVER LOCK SOLENOID FUNTIONALITY BY GROUNDING PIN 19 OF CONNECTOR D11138. REINSTALLED WIRE IN D11138. OPERATED LANDING GEAR LEVER MULTIPLE TIMES WITH NO ISSUES. PRECAUTIONARY, PERFORMED WIRE INSULATION TEST OF WIRE FROM PIN 19 ON CONNECTOR D11138 TO ADD EMP:U352691 CIRCUIT BREAKER. NO FAULT FOUND. PER MX CONTROL REQUEST, CONNECTOR D11138 REQUIRES REPLACMENT. ACCOMPLISHED LANDING GEAR CONTROL SYSTEM TEST PER AMM32-31-00-730-802 OPERATIONAL TEST NORMAL. ACCOMPLISHED LANDING GEAR POSITION AND WARNING TEST PER AMM 32-61-00-710-801. SEE LOG PAGE 6470152 FOR CONNECTOR D11138 REPAIR.  ALL INDICATIONS AND GEAR OPERATION NORMAL THRU MULTIPLE GEAR CYCLES.
